# SDR C2XA01CL011

- Difficulty date: February 2, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 4019 - THE CREW REPORTED THE FORWARD EMERGENCY AISLE PATH LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT STRIP IAW EMBRAER MM 33-50-12.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
